SOME NEW INTEGRAL INEQUALITIES FOR FUNCTIONS WHOSEDERIVATIVES OF ABSOLUTE VALUES ARE CONVEX AND CONCAVE


ÖZDEMİR M. E. , EKİNCİ A., AKDEMİR A. O.

TWMS Journal of Pure and Applied Mathematics, vol.10, no.2, pp.212-224, 2019 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 10 Issue: 2
  • Publication Date: 2019
  • Journal Name: TWMS Journal of Pure and Applied Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.212-224
  • Bursa Uludag University Affiliated: Yes